Maximum principle for non-linear degenerate equations of the parabolic type

Chabrowski J. and Vyborny R. (1982) Maximum principle for non-linear degenerate equations of the parabolic type. Bulletin of the Australian Mathematical Society, 25 2: 251-263. doi:10.1017/S0004972700005268


Author Chabrowski J.
Vyborny R.
Title Maximum principle for non-linear degenerate equations of the parabolic type
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1982-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700005268
Volume 25
Issue 2
Start page 251
End page 263
Total pages 13
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:53:04 EST by System User